advertisement
Question
Posted by: samantha | 2008/05/27

Cilift

I have been using cilift for 2 weeks and the side effects are really bad, when will it come to an end and what will happen when I increase the dose to 1 pill. I am still on half. Other persons taking this medication please let me know how u feel when your body has gotten use to it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Generally, side-effects for mos drugs, including antidepressants are most noticeable in the first couple of weeks. But not all of us are best suited by any particular drug. Many people are greatly helped by Cilift, and don't experience much in the way of side-effetcs. Maybe you should give it another week and see if the side-effects diminish and if you are noticing benefits ; if not, see your doc again and ask him to consider a different AD.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: almost mad | 2008/05/28

i dont have side effects, i never had any. i have been taking it for a year. It only effects me when i dont take it for a couple of days. i get very depressed, anxious etc.

Reply to almost mad

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement